eesti teaduste
akadeemia kirjastus
SINCE 1952
Proceeding cover
of the estonian academy of sciences
ISSN 1736-7530 (Electronic)
ISSN 1736-6046 (Print)
Impact Factor (2020): 1.045

About the cocompleteness of the category S(B) of Segal topological algebras; pp. 53–56

Full article in PDF format | 10.3176/proc.2020.1.06

Mart Abel


In this paper, we show that the category S(B) of Segal topological algebras is cocomplete, i.e., that the colimits of all direct systems in the category S(B) exist.


1. Abel, M. Generalisation of Segal algebras for arbitrary topological algebras. Period. Math. Hung. 2018, 77(1), 58-68.

2. Abel, M. About some categories of Segal topological algebras. Poincare J. Anal. Appl. 2019, 1, 1-14.

3. Abel, M. Coproducts in the category S (B) of Segal topological algebras, revisited. Period. Math. Hung (to be published).

4. Adámek, J., Herrlich, H., and Strecker, G. E. Abstract and Concrete Categories. The Joy of Cats. John Wiley & Sons, Inc., New York, 1990.

5. Rotman, J. J. An Introduction to Homological Algebra. Second Edition. Springer, New York, 2009.


Back to Issue